# SDR SWAA2022112374489

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 37,902 hours, 23,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GRIT BAR BRACKET NEEDS ADJUSTMENT.  INSPECTED FWD SERVICE DOOR GRIT BAR BRACKET,  NO FAULT OR DAMAGE NOTED PER S.I.P.
